# SDR 97FDEA00502

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3964401
- Condition: Leaking
- Location: Aft Airstairs
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NR 1 CABIN AIR MODULATING VALVE PER MAINTENANCE MANUAL 36-00.  RAN ALL THREE ENGINES PER B-727 JET RUN HANDBOOK.  THE OVERHEAT LIGHT DID NOT ILLUMINATE.  NO LEAKS FOUND.
